# SDR AALA20011404

- Difficulty date: July 5, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 1145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION IN BOTTOM OF STRINGER 26R.  REPAIRED STRINGER PER SRM SB 53-10-3 AND BOTTOM WITH BOLTS, NUTS AND WASHERS THRU STRINGER CLIP AND STRINGER SIDES.  (M)
